# SDR 97ZZZX844

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23ET
- Make and model: Gulstm G1159A
- Aircraft serial: 434
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT OIL/SMOKE IN CABIN FOUND BY PASSENGER DURING TAXI.  PARKED AIRCRAFT AND REMOVED PASSENGER.  INVESTIGATED SOURCE AND NONE FOUND.
